American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(45M05) AND publication=(bull)
Sort order: Date
Format: Standard display

  
Results: 1 to 3 of 3 found      Go to page: 1

[1] Richard S. Ellis and Mark A. Pinsky. Asymptotic nonuniqueness of the Navier-Stokes equations in kinetic theory. Bull. Amer. Math. Soc. 80 (1974) 1160-1164. MR 0609539.
Abstract, references, and article information   
View Article: PDF

[2] James Alan Cochran. Square-integrable kernels and growth estimates for their singular values. Bull. Amer. Math. Soc. 80 (1974) 661-663. MR 0346454.
Abstract, references, and article information   
View Article: PDF

[3] F. Alberto Grünbaum. On the existence of a “wave operator” for the Boltzmann equation. Bull. Amer. Math. Soc. 78 (1972) 759-762. MR 0309491.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 3 of 3 found      Go to page: 1